# SDR NACA2024041100005

- Difficulty date: April 11, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON NO.1 ENG LH THRUST REVERSER UPPER BIFURCATION PANEL AT NAC STA 256
